加载中…
For integers and , we call a graph -cycle-restricted if every cycle has length congruent to modulo . Akbari, Jamaali, Mahmoody, and Seyed Fakhari [On the size of graphs whose cycles have length divisible by a fixed integer, Australas. J. Combin. 45 (2009), 67–72] determined the maximum number of edges in a -connected -cycle-restricted graph and characterized the graphs attaining equality. In this paper, we determine the maximum number of edges in a -connected -cycle-restricted graph for every , and completely characterize all graphs attaining equality. Combined with the result of Akbari et al., our result gives a complete solution for all residue classes modulo .

生成讲解博客的中文版本

生成AI智能校验的中文版本